Alert archive / Illinois / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 138, NWS Lincoln, IL

July 22, 20174 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jul 22, 2017, 11:32 PM CDT for 4 counties in Illinois. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 22, 2017, 11:32 PM CDT (04:32 UTC)
Expired
Jul 23, 2017, 12:15 AM CDT
In force
43 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clark County, IL, Coles County, IL, Cumberland County, IL, Edgar County, IL

The radar

The Evansville,IN radar (KVWX), 129 km from the middle of the area, began a volume at 04:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 4.5 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2017-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2392 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2017-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2392 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
1185 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
233 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.0

Open this sounding in Storm Lab

The text

As transmitted.

628 
WUUS53 KILX 230432
SVRILX
ILC023-029-035-045-230515-
/O.NEW.KILX.SV.W.0138.170723T0432Z-170723T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
1132 PM CDT SAT JUL 22 2017

The National Weather Service in Lincoln has issued a

* Severe Thunderstorm Warning for...
  Southeastern Coles County in east central Illinois...
  Southwestern Edgar County in east central Illinois...
  Western Clark County in east central Illinois...
  Northeastern Cumberland County in east central Illinois...

* Until 1215 AM CDT

* At 1131 PM CDT, a severe thunderstorm was located near Westfield,
  or near Charleston, moving southeast at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Charleston, Marshall, Casey, Martinsville, Ashmore, Westfield,
  Clarksville, Hutton, Orange, Fox Ridge State Park and Union Center.

This includes Interstate 70 between mile markers 126 and 145.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail, damaging winds, and deadly cloud 
to ground lightning. Seek shelter inside a well-built structure. 
Stay away from windows.

&&

LAT...LON 3940 8822 3957 8809 3944 8768 3920 8784
TIME...MOT...LOC 0431Z 299DEG 23KT 3946 8808 

HAIL...1.00IN
WIND...60MPH
 
$$

Auten
2 follow-up statements
149 
WWUS53 KILX 230448
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
1148 PM CDT SAT JUL 22 2017

ILC023-029-035-045-230515-
/O.CON.KILX.SV.W.0138.000000T0000Z-170723T0515Z/
Coles-Edgar-Clark-Cumberland-
1148 PM CDT SAT JUL 22 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR SOUTHEASTERN COLES...SOUTHWESTERN EDGAR...WESTERN CLARK AND
NORTHEASTERN CUMBERLAND COUNTIES...

At 1147 PM CDT, a severe thunderstorm was located near Westfield, or
12 miles southeast of Charleston, moving southeast at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Marshall, Casey, Martinsville, Ashmore, Westfield, Clarksville,
Hutton, Orange and Union Center.

This includes Interstate 70 between mile markers 126 and 145.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare for large hail and damaging winds. People outside should 
move to a shelter, inside a strong building and away from windows.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3937 8816 3954 8802 3944 8768 3920 8784
TIME...MOT...LOC 0447Z 299DEG 23KT 3941 8796 

HAIL...1.00IN
WIND...60MPH
 
$$

Auten
689 
WWUS53 KILX 230503
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
1203 AM CDT SUN JUL 23 2017

ILC029-035-045-230513-
/O.CAN.KILX.SV.W.0138.000000T0000Z-170723T0515Z/
Coles-Edgar-Cumberland-
1203 AM CDT SUN JUL 23 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COLES...
SOUTHWESTERN EDGAR AND NORTHEASTERN CUMBERLAND COUNTIES IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has weakened and 
moved out of the warned area. Therefore, the warning has been 
cancelled.

LAT...LON 3929 8800 3938 8801 3948 8788 3944 8768
      3920 8784
TIME...MOT...LOC 0503Z 299DEG 23KT 3936 8784 

$$

ILC023-230515-
/O.CON.KILX.SV.W.0138.000000T0000Z-170723T0515Z/
Clark-
1203 AM CDT SUN JUL 23 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR WESTERN CLARK COUNTY...

At 1203 AM CDT, a severe thunderstorm was located over Martinsville,
or 8 miles west of Marshall, moving southeast at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Marshall, Casey, Martinsville, Clarksville and Orange. 

This includes Interstate 70 between mile markers 128 and 145.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3929 8800 3938 8801 3948 8788 3944 8768
      3920 8784
TIME...MOT...LOC 0503Z 299DEG 23KT 3936 8784 

HAIL...1.00IN
WIND...60MPH
 
$$

Auten

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 9:07 PM CDT, 2 hours 25 minutes earlier.

Area forecast discussion, Jul 22, 9:07 PM CDT, 2 hours 25 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
907 PM CDT Sat Jul 22 2017

.UPDATE...
Issued at 907 PM CDT Sat Jul 22 2017

Updated forecast around 8 pm to remove heat products. Current
forecast still looks good with chance of showers and storms south
of I-72 to Danville line. Temp/wind forecast looks fine so
additional update not needed at this time.

&&

.SHORT TERM...(This evening through Sunday)
ISSUED AT 314 PM CDT Sat Jul 22 2017

19z/2pm surface analysis shows a weak frontal boundary extending
from southern Lake Michigan westward to the Iowa/Missouri border.
The airmass ahead of the front is still recovering from early
morning convection: however, latest LAPS data indicates CAPE
values have increased to 2500-3500J/kg...with a max of over
4000J/kg noted south of I-70. Despite the increasing instability,
storms have yet to re-develop. One reason is because much of the
KILX CWA is currently under a region of subsidence in the wake of
the morning storm complex, as evidenced by an anticyclonic curl on
water vapor imagery across southeast Illinois. As this feature
tracks further east and the cold front sinks southward, widely
scattered thunderstorms will develop along/north of I-74 within
the next 2-3 hours. Storms will become more widespread across
east-central/southeast Illinois by mid to late evening, with a few
of the storms potentially becoming strong to severe east of I-57.
Have carried low chance PoPs everywhere during the evening, with
high chance across the east accordingly. The showers/storms will
drop further southward and will mainly be confined to the SE
counties after midnight.

The cold front will settle into the Ohio River Valley on Sunday:
however, drier air will only trickle southward into the region...
with dewpoints still expected to be in the lower 70s. Meanwhile, a
vigorous short-wave trough noted on latest water vapor over
southern Manitoba will track southeastward into Michigan.
Increasing lift along/ahead of the trailing vort max will interact
with the ample boundary layer moisture to trigger widely scattered
thunderstorms across eastern Iowa into north-central Illinois
Sunday afternoon. With CAPE values ranging from 2500-3500J/kg and
0-6km bulk shear increasing to around 40kt, a few of the cells
could potentially produce marginally severe wind gusts and hail.
Have included low chance PoPs along/north of a Jacksonville to
Danville line during the afternoon...then further south to just
north of I-70 in the evening. Do not think areal coverage will be
that substantial...and think any storms that fire will dissipate
after sunset as daytime instability wanes.

.LONG TERM...(Sunday night through Saturday)
ISSUED AT 314 PM CDT Sat Jul 22 2017

Once the upper wave passes to the east, high pressure will build
into the Midwest early next week...bringing cooler and less humid
conditions to central Illinois. High temperatures will drop into
the middle to upper 80s for Monday and Tuesday before rebounding
back into the 90s by Wednesday. Models are showing a significant
trough digging across the Great Lakes by late in the period,
which will allow another airmass change to arrive by the end of
the week. 12z Jul 22 GFS has sped up the initial short-wave and
its associated cold front, with scattered showers/thunder pushing
into west-central Illinois as early as Wednesday afternoon.
Meanwhile, the ECMWF remains about 6-12 hours slower with precip
arrival. At this point, it appears the best rain chances will
materialize Wednesday night through Thursday night, with all
solutions taking the front south of the region by Friday. As a
result, will carry high chance PoPs during that time, with
cooler/drier weather returning for Friday and Saturday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 628 PM CDT Sat Jul 22 2017

Storms are finally beginning to develop along the front in
northern IL. However, as they move east they begin to weaken. This
front will drift south this evening. So thinking now is that pops
for PIA and BMI will be very small and precip will be south of
them. So will not have VCTS for them. SPI/DEC/CMI however could
still see some precip/ts as the front drops near them and
convection from the west could begin to move into central IL or
storms will develop on the front as it moves little south. So will
have VCTS for these three sites for several hours this evening. By
midnight all sites should be dry and front should be south of
SPI/DEC/CMI. Any precip that occurs this evening could result in
fog toward morning given the mostly clear skies and lighter winds
overnight. Winds will become northerly tomorrow behind the front
and am expecting some scattered CU to develop tomorrow.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...Auten
SHORT TERM...Barnes
LONG TERM...Barnes
AVIATION...Auten
Hazardous weather outlook, Jul 22, 3:20 PM CDT, 8 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
320 PM CDT Sat Jul 22 2017

ILZ030-031-038-043>046-055>057-063-230730-
Champaign-Clark-Coles-De Witt-Douglas-Edgar-Marshall-McLean-Piatt-
Vermilion-Woodford-
320 PM CDT Sat Jul 22 2017

...HEAT ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING...

This Hazardous Weather Outlook is for portions of central
Illinois and east central Illinois.

.DAY ONE...TONIGHT...

Hot and humid conditions will prevail through early this evening
with Heat Index values of 105 to 110. Slightly cooler and less
humid air will filter in on Sunday.

Scattered thunderstorms are expected this evening. A few of the
storms may produce gusty winds, torrential rainfall and frequent
lightning.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

Widely scattered thunderstorms will be possible on Sunday. A few
of the storms will be capable of producing strong wind gusts
during the afternoon and early evening hours.

As another frontal boundary approaches the area later Wednesday
and Thursday, the chances for thunderstorms will increase across
the area.

.SPOTTER INFORMATION STATEMENT...

Limited spotter activation may be needed this evening.

ILZ027>029-036-037-041-042-230730-
Fulton-Knox-Logan-Mason-Peoria-Stark-Tazewell-
320 PM CDT Sat Jul 22 2017

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM CDT THIS EVENING...

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TONIGHT...

Hot and humid conditions will prevail through early this evening
with Heat Index values of 105 to 110. Slightly cooler and less
humid air will filter in on Sunday.

Scattered thunderstorms are expected this evening. A few of the
storms may produce gusty winds, torrential rainfall and frequent
lightning.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

Widely scattered thunderstorms will be possible on Sunday. A few
of the storms will be capable of producing strong wind gusts
during the afternoon and early evening hours.

As another frontal boundary approaches the area later Wednesday
and Thursday, the chances for thunderstorms will increase across
the area.

.SPOTTER INFORMATION STATEMENT...

Limited spotter activation may be needed this evening.

ILZ040-047>054-061-062-066>068-071>073-230730-
Cass-Christian-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-
Macon-Menard-Morgan-Moultrie-Richland-Sangamon-Schuyler-Scott-
Shelby-
320 PM CDT Sat Jul 22 2017

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM CDT THIS EVENING...

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois, southeast Illinois and west
central Illinois.

.DAY ONE...TONIGHT...

Hot and humid conditions will prevail through early this evening
with Heat Index values of 105 to 110. Slightly cooler and less
humid air will filter in on Sunday.

Scattered thunderstorms are expected tonight. A few of the storms
may produce gusty winds, torrential rainfall and frequent
lightning.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

As another frontal boundary approaches the area Wednesday night
and Thursday, the chances for thunderstorms will increase across
the area.

.SPOTTER INFORMATION STATEMENT...

Limited spotter activation may be needed tonight.

Bak

In the hours before

Special weather statement, Jul 22, 9:39 PM CDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Lincoln IL
939 PM CDT SAT JUL 22 2017

ILZ057-063-230315-
Clark-Edgar-
939 PM CDT SAT JUL 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN EDGAR AND
NORTHEASTERN CLARK COUNTIES UNTIL 1015 PM CDT...

At 938 PM CDT, Doppler radar was tracking a strong thunderstorm near
Oliver, or near Paris, moving east at 35 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Paris, Marshall, Vermilion, Clarksville, Dennison, Oliver, Bell Ridge
and Sandford.

This includes Interstate 70 between mile markers 145 and 154.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3946 8788 3962 8776 3960 8753 3944 8753
      3938 8754
TIME...MOT...LOC 0238Z 282DEG 32KT 3953 8773

Auten
Local storm report, Jul 22, 10:19 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1019 PM CDT SAT JUL 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     HEAVY RAIN       3 S ASTORIA             40.18N 90.36W
07/22/2017  M1.76 INCH       SCHUYLER           IL   PUBLIC

&&

GEELHART
Special weather statement, Jul 22, 10:36 PM CDT, 56 minutes before
Special Weather Statement
National Weather Service Lincoln IL
1036 PM CDT SAT JUL 22 2017

ILZ063-068-230415-
Clark-Crawford-
1036 PM CDT SAT JUL 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR CRAWFORD AND SOUTH CENTRAL CLARK
COUNTIES UNTIL 1115 PM CDT...

At 1036 PM CDT, Doppler radar was tracking a strong thunderstorm over
Annapolis, or 11 miles northwest of Robinson, moving southeast at 30
mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Robinson, Palestine, Hutsonville, Flat Rock, New Hebron, Annapolis,
Eaton, York, Orange, Merom, Stoy, West York, Crawford County Airport
and Trimble.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3889 8754 3888 8753 3886 8755 3885 8771
      3909 8795 3927 8783 3919 8760 3914 8766
      3912 8763 3911 8765 3910 8762 3909 8762
      3906 8757 3899 8756 3899 8758 3896 8751
      3890 8752
TIME...MOT...LOC 0336Z 295DEG 27KT 3915 8784

Auten
Special weather statement, Jul 22, 11:22 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Lincoln IL
1122 PM CDT SAT JUL 22 2017

ILZ063-230500-
Clark-
1122 PM CDT SAT JUL 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CLARK COUNTY UNTIL
MIDNIGHT CDT...

At 1120 PM CDT, Doppler radar was tracking two strong thunderstorm,
moving southeast at 30 mph. One near Marshall and one near Charleston

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Marshall, Martinsville, Westfield, Clarksville, West Union, Darwin
and Lincoln Trail State Park.

This includes Interstate 70 between mile markers 134 and 149.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3934 8756 3934 8758 3931 8762 3930 8760
      3928 8761 3925 8759 3925 8757 3922 8757
      3919 8762 3917 8762 3931 8794 3948 8781
      3939 8753 3936 8753
TIME...MOT...LOC 0420Z 299DEG 27KT 3934 8767

Auten
Special weather statement, Jul 22, 11:27 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Lincoln IL
1127 PM CDT SAT JUL 22 2017

ILZ056-057-062-063-230515-
Coles-Clark-Cumberland-Edgar-
1127 PM CDT SAT JUL 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLES...NORTHWESTERN
CLARK AND NORTHEASTERN CUMBERLAND COUNTIES UNTIL 1215 AM CDT...

At 1127 PM CDT, Doppler radar was tracking a strong thunderstorm near
Charleston, moving southeast at 25 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Charleston, Casey, Ashmore, Westfield, Hutton, Fox Ridge State Park
and Union Center.

This includes Interstate 70 between mile markers 127 and 133.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3941 8821 3956 8809 3947 8781 3928 8796
TIME...MOT...LOC 0427Z 299DEG 23KT 3946 8811

Auten

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 9:39 PM CDTSpecial Weather StatementILXClark36 min
Jul 22, 10:36 PM CDTSpecial Weather StatementILXCrawford39 min
Jul 22, 11:22 PM CDTSpecial Weather StatementILXClark38 min
Jul 22, 11:27 PM CDTSpecial Weather StatementILXColes48 min
Jul 23, 12:11 AM CDTSevere Thunderstorm WarningILXClark34 min
Jul 23, 12:14 AM CDTSevere Thunderstorm WarningILXLawrence, Richland46 min
Jul 23, 3:08 AM CDTSevere Thunderstorm WarningILXMorgan, Scott52 min
Jul 23, 3:57 AM CDTSpecial Weather StatementILXMorgan78 min
Jul 23, 4:16 AM CDTSpecial Weather StatementILXChristian74 min
Jul 23, 4:46 AM CDTSevere Thunderstorm WarningILXClay, Effingham, Jasper, Richland44 min
Jul 23, 5:16 AM CDTSevere Thunderstorm WarningILXCrawford, Jasper, Lawrence, Richland44 min
Jul 23, 5:58 AM CDTSevere Thunderstorm WarningILXCrawford, Jasper, Lawrence, Richland47 min
Jul 23, 4:21 PM CDTSpecial Weather StatementILXMorgan24 min
Jul 23, 4:29 PM CDTSevere Thunderstorm WarningILXMorgan, Scott20 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.